# SDR SWIA202265939

- Difficulty date: May 25, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N254SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000621
- Aircraft time: 13,899 hours, 9,966 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLAP TRACK 1A HAS DEPTH REDUCTION DAMAGE AT UPPER FORWARD SURFACE MEASURED AT .26MM.     (C-CHECK RO 6/15/2022)    REMOVED AND REPLACED L/H FLAP TRACK 1A. REF EMB-175 AMM 57-54-25. TW TC2-7543 CAL DUE 5-10-23
